MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FACE-CHANGING 10° PE HC LINER Ø36/E; HIP LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FACE-CHANGING 10° PE HC LINER Ø36/E; HIP LINER
Catalog Number 01.32.3644HC10A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 03/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 march 2024: lot 2009675: (b)(4) items manufactured and released on 01-dec-2020.Expiration date: 2025-11-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.Additional implant involved, batch review performed on (b)(6) 2024: ball heads: mectacer 01.29.232h head biolox option ø 36 (k131518) lot.2303258: (b)(4) items manufactured and released on 16-feb-2023.Expiration date: 2028-02-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2018.On (b)(6) 2023, the patient came in reporting pain due to a dislocation of the head from the liner that was caused from falling.The surgeon revised the head and liner.The surgery was completed successfully.Presently, on (b)(6) 2024, the patient came in reporting pain due to a dislocation of the head from the liner and the cause is unknown.The surgeon revised the cup, liner, screws and head.The surgery was completed successfully.

Brand Name
LINER: MPACT FACE-CHANGING 10° PE HC LINER Ø36/E
Common Device Name
HIP LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19039614
Report Number3005180920-2024-00201
Device Sequence Number7242420
Product Code LPH
UDI-Device Identifier07630040731034
UDI-Public07630040731034
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K183582
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/17/2025
Device Catalogue Number01.32.3644HC10A
Device Lot Number2009675
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2024
Initial Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale